# SDR O2GA2018042350201

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 11,129 hours, 7,961 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Part number: S2899L150
- Condition: Failed
- Location: Power Brake
- Part time: 11,129 hours, 7,961 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOPERATIVE LIGHT ILLUMINATED DURING GEAR EXTENTION STAGE OF FLIGHT. POWER BRAKE CIRCUIT BREAKER WAS NOTICED TO BE EXTENDED. LANDING WAS UNEVENTFUL. EMERGENCY BRAKING USED TO STOP THE AIRCRAFT. NOTICED HYDRAULIC FLUID LEAKING FROM NOSE COMPARTMENT. MAINTENANCE REPLACED THE POWER BRAKE CIRCUIT BREAKER AND ANTI-SKID FILTER. SYSTEM OPS CHECKED, AND AIRCRAFT WAS RETURNED TO SERVICE.
